Browse By Publication: Bulletin of Mathematical Biology

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 22.

Bavoil, Patrik, McElwain, Sean, Timms, Peter, & Wilson, David (2006) Type III Secretion, Contact-Dependent Model For The Intracellular Development of Chlamydia. Bulletin of Mathematical Biology, 68(1), pp. 161-178.
Number of citations in Scopus 40
Number of citations in Web of Science® 45

Denman, Paula, Harkin, Damien, McElwain, Sean, & Upton, Zee (2006) Mathematical Modelling of Aerosolised Skin Grafts Incorporating Keratinocyte Clonal Subtypes. Bulletin of Mathematical Biology, 69(1), pp. 157-179.
Number of citations in Scopus 9
Number of citations in Web of Science® 8

Denman, Paula, McElwain, Sean, & Norbury, John (2007) Analysis of Travelling Waves Associated with the Modelling of Aerosolised Skin Grafts. Bulletin of Mathematical Biology, 69(2), pp. 495-523.
Number of citations in Scopus 7
Number of citations in Web of Science® 6

Flegg, Jennifer, Byrne, Helen, & McElwain, Sean (2010) Mathematical model of hyperbaric oxygen therapy applied to chronic diabetic wounds. Bulletin of Mathematical Biology, 72(7), pp. 1867-1891.
Number of citations in Scopus 19
Number of citations in Web of Science® 19

Gibson, Gavin, McBryde, Emma, McElwain, Sean, Pettitt, Tony, Zhang, Y, & Zhao, B (2006) Bayesian Modelling of an Epidemic of Severe Acute Respiratory Syndrome. Bulletin of Mathematical Biology, 68(4), pp. 889-917.
Number of citations in Scopus 13
Number of citations in Web of Science® 12

Jones, Malcolm B., Fulford, Glenn, Please, Colin P., McElwain, Sean, & Collins, Michael J. (2008) Elastohydrodynamics of the eyelid wiper. Bulletin of Mathematical Biology, 70(2), pp. 323-343.
Number of citations in Scopus 41
Number of citations in Web of Science® 39

Landman, Kerry A., Pettet, Graeme J., & Newgreen, D.F. (2003) Mathematical models of cell colonization of uniformly growing domains. Bulletin of Mathematical Biology, 65(2), pp. 235-262.
Number of citations in Scopus 35
Number of citations in Web of Science® 34

Lawson, Brodie A.J. & Pettet, Graeme J. (2017) Space-limited mitosis in the Glazier–Graner–Hogeweg Model. Bulletin of Mathematical Biology, 79(1), pp. 1-20.

Mallet, Daniel G. & Pettet, Graeme J. (2006) A Mathematical Model of Integrin-Mediated Haptotactic Cell Migration. Bulletin of Mathematical Biology, 68(2), pp. 231-253.
Number of full-text downloads 403
Number of citations in Scopus 19
Number of citations in Web of Science® 18

Mallet, Dann G., Bagher-Oskouei, Masoumeh, Farr, Anna Charisse, Simpson, Daniel Peter, & Sutton, Kelly-Jean (2013) A mathematical model of chlamydial infection incorporating movement of chlamydial particles. Bulletin of Mathematical Biology, 75(11), pp. 2257-2270.
Number of full-text downloads 248
Number of citations in Scopus 7
Number of citations in Web of Science® 6

Markham, Deborah C., Simpson, Matthew, & Baker, Ruth (2015) Choosing an appropriate modelling framework for analysing multispecies co-culture cell biology experiments. Bulletin of Mathematical Biology, 77(4), pp. 713-734.
Number of full-text downloads 6

McElwain, D. L. S., Jones, M. B., Fulford, G., Collins, M. J., & Roberts, A. P. (2006) The effect of the lipid layer on tear film behaviour. Bulletin of Mathematical Biology, 68(6), pp. 1355-1381.
Number of citations in Scopus 27
Number of citations in Web of Science® 25

McElwain, D. L. S., Pettet, G. J., Please, C. P., & Tindall, M. J. (2001) The migration of cells in multicell tumor spheroids. Bulletin of Mathematical Biology, 63(2), pp. 231-257.
Number of citations in Scopus 99
Number of citations in Web of Science® 92

McElwain, D. L. S., Wilson, D. P., Mathews, S., Pettitt, A. N., & Wan, C. (2004) Use of a quantitative gene expression assay based on micro-array techniques and a mathematical model for the investigation of chlamydial generation time. Bulletin of Mathematical Biology, 66(3), pp. 523-537.
Number of citations in Scopus 15
Number of citations in Web of Science® 16

McElwain, Sean & Araujo, Robyn (2004) A history of the study of solid tumour growth : the contribution of mathematical modelling. Bulletin of Mathematical Biology, 66(5), pp. 1039-1091.
Number of citations in Scopus 326
Number of citations in Web of Science® 296

Murphy, Kelly E., Hall, Cameron L., Maini, Philip K., McCue, Scott W., & McElwain, Sean (2012) A fibrocontractive mechanochemical model of dermal wound closure incorporating realistic growth factor kinetics. Bulletin of Mathematical Biology, 74(5), pp. 1143-1170.
Number of full-text downloads 116
Number of citations in Scopus 17
Number of citations in Web of Science® 15

Plank, Michael & Simpson, Matthew (2013) Lattice-free models of cell invasion : discrete simulations and travelling waves. Bulletin of Mathematical Biology, 75(11), pp. 2150-2166.
Number of full-text downloads 37
Number of citations in Scopus 8
Number of citations in Web of Science® 8

Rudge, Tim & Burrage, Kevin (2008) Effects of intrinsic and extrinsic noise can accelerate juxtacrine pattern formation. Bulletin of Mathematical Biology, 70(4), pp. 971-991.
Number of citations in Scopus 8
Number of citations in Web of Science® 8

Simpson, Matthew & Baker, Ruth (2015) Special Issue on Spatial Moment Techniques for Modelling Biological Processes. Bulletin of Mathematical Biology, 77(4), pp. 581-585.
Number of full-text downloads 6
Number of citations in Scopus 1
Number of citations in Web of Science® 1

Simpson, Matthew, Binder, Benjamin J., Haridas, Parvathi, Wood, Benjamin, Treloar, Katrina, McElwain, Sean, et al. (2013) Experimental and modelling investigation of monolayer development with clustering. Bulletin of Mathematical Biology, 75(5), pp. 871-889.
Number of full-text downloads 35
Number of citations in Scopus 22
Number of citations in Web of Science® 22

Simpson, Matthew, Landman, Kerry, & Hughes, Barry (2009) Distinguishing between directed and undirected cell motility within an invading cell population. Bulletin of Mathematical Biology, 71(4), pp. 781-799.
Number of citations in Scopus 5
Number of citations in Web of Science® 5

Thackman, Jennifer, McElwain, Sean, & Turner, Ian W. (2009) Computational approaches to solving equations arising from wound healing. Bulletin of Mathematical Biology, 71(1), pp. 211-246.
Number of citations in Scopus 13
Number of citations in Web of Science® 12

This list was generated on Sun Apr 16 15:51:57 2017 AEST.